New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puppy g
New Member


Date Joined Oct 2005
Total Posts : 7
   Posted 10/5/2005 11:11 AM (GMT -7)   
hi all my name is deb i am kinda of new to bipolar the mood swings yhe meds
i take lithium  topamax kolophon and trazadod which heelp
for the most part
but now somthing thing else is going on  i am starting to have fitts of rage  they just came out of no where and can be pretty scary at times
can anyon help me with this   deb

corey-jon
Regular Member


Date Joined Sep 2005
Total Posts : 31
   Posted 10/5/2005 11:55 AM (GMT -7)   
hi deb im corey. im new here. oh i TOTALLY relate to the rate thing confused . and its always at the person who cares the most or is doing something nice for me. i call that my brain misfiring. it misfires ALOT confused . im on wellbutrin, depakote and klonopin with imovane juggled in seroquel depending on whats happening with me.  was on lithium until i got some toxic poisoning or something from that confused .  im bipolar1 suicidal. im nuts but i can be a good listener which my doc says is good cuz it takes my focus off ME and puts it on others. so just message me here or email me and ill listen to you yeah
gtx rules


Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 10/5/2005 12:23 PM (GMT -7)   
Welcome to HealingWell, Deb.
You'll find this a caring and compassionate place, filled with people who are willing to listen.
Have you consulted your dr. about the rage issues? You should really talk to him about any new symptoms you experience. Perhaps your meds might need adjustment? He might be able to help you get it under control.
Take care
Ellie

psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 10/6/2005 4:07 AM (GMT -7)   

Hi, deb,

I think we can all relate to the rage thing - anybody who's bipolar has had it.  It comes with hypo/mania AFTER the euphoria, you know when you go higher than that.   I dont know why every article you see describes hypo/mania as euphoria, it sure isn't for most people except on the way up or down, then it's irritability city and rage!   The worst!

Its hard to believe you are having that problem considering the meds you're on.   You are not stable, or else you wouldn't be having that, you need to call your doc today and get an adjustment, your lithium level may be nontherapeutic.   when is the last time you had a blood level drawn?

Or, if that's not the case, something else needs to be adjusted/changed altogether.   I hope you feeel better, that sucks!

Shannon



Variety is the spice of life, BP is the key

Post Edited (psychnurse) : 10/6/2005 3:03:23 PM (GMT-6)


puppy g
New Member


Date Joined Oct 2005
Total Posts : 7
   Posted 10/6/2005 11:56 AM (GMT -7)   
thank you all for the welcomes and support no i havenot hav a blood level chech yet i don t go until monday and i cant get a hold of my dr
and it does seem true i i do direct it at the people i care for most

i am new to all of this and have no idea whhats going on whene med game today i feel a little better but not great
thanks deb
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:56 AM (GMT -7)
There are a total of 2,731,994 posts in 300,980 threads.
View Active Threads


Who's Online
This forum has 151146 registered members. Please welcome our newest member, LadyCapricorn.
152 Guest(s), 2 Registered Member(s) are currently online.  Details
Gemlin, maria2016


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer